# SDR SWAA2019112539079

- Difficulty date: November 7, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200029
- Part serial: 000772
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER STA. 120.30 RIB CRACKED AT LOWER INBOARD AFT ATTACH FASTENER AT REAR SPAR. / REPAIRED RIB IAW EA AND SRM.
